cimzia

hi was wondering if anyone could give me advice on what to do i have been on cimzia for about 8 months had no side effects but for some reason about half an hour after having my injection today i started feeling like someone had took my head off daft i know and poured hot water in me i could feel it going through my whole body it was very scary and i felt like the floor was coming up to hit me i dont feel to bad now a bit shaky i rang my gp to see if they could advice me but they just told me to ring 999 if i got other symptons just wondered if anyone has had a similar experience x

2 Replies

oldestnewest
  • Hello I'm Claire and have not been on here for a while just pop in now and again - I was upset to see your post and how scarey for you , I've been on Cimzia since Oct 2103 and like you no side effects but I really feel if I had what you've experienced I would take myself to A n E just to be checked over ... I'm sure it's nothing to worry about at all but Cimzia is a biologic we are told to carry an alert card with us and you have every right to be checked over ....hope you feel better soon C x

  • thanxs for replying claireyj i dont come on here that often i dont feel to bad today im due to see my rheumy nurse on monday so will see what she says xx

You may also like...